# SDR A6WA201441400

- Difficulty date: March 31, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FS 621 PRESS BULKHEAD HAS SCREW DAMAGE IN TWO PREVIOUSLY BLENDED & DENTED LOCATIONS, RT SIDE BETWEEN RBL 27 & RBL 45 APPROXIMATELY WL 75.  REPAIRED TWO LOCATIONS ON FS 621 BULKHEAD IAW REO 601R-53-61-5252 DATED 2014-04-09.
